MathSciNet Relay Station
MathSciNet bibliographic data
MR383695 (52 #4575) 65C10
Devillers, R.; Dumont, J. J.; Latouche, G. Tests de générateurs pseudo-aléatoires. (French) Acad. Roy. Belg. Bull. Cl. Sci. (5) 59 (1973), 703–724.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement